SOME REMARKS ON HAAGERUP'S APPROXIMATION PROPERTY

A finite von Neumann algebra M with a faithful normal trace τ has Haagerup's approximation property if there exists a pointwise deformation of the identity in 2-norm by subtracial compact completely positive maps. In this paper we prove that the subtraciality condition can be removed. This enab...

Ausführliche Beschreibung

Gespeichert in:
Bibliographische Detailangaben
Veröffentlicht in:Journal of operator theory 2011-03, Vol.65 (2), p.403-417
Hauptverfasser: BANNON, JON P., FANG, JUNSHENG
Format: Artikel
Sprache:eng
Schlagworte:
Online-Zugang:Volltext
Tags: Tag hinzufügen
Keine Tags, Fügen Sie den ersten Tag hinzu!